Research Repository

A Jackknife correction to a test for cointegration rank

Chambers, MJ (2015) 'A Jackknife correction to a test for cointegration rank.' Econometrics, 3 (2). 355 - 375. ISSN 2225-1146

Econometrics_2015.pdf - Published Version
Available under License Creative Commons Attribution.

Download (264kB) | Preview


This paper investigates the performance of a jackknife correction to a test for cointegration rank in a vector autoregressive system. The limiting distributions of the jackknife-corrected statistics are derived and the critical values of these distributions are tabulated. Based on these critical values the finite sample size and power properties of the jackknife-corrected tests are compared with the usual rank test statistic as well as statistics involving a small sample correction and a Bartlett correction, in addition to a bootstrap method. The simulations reveal that all of the corrected tests can provide finite sample size improvements, while maintaining power, although the bootstrap procedure is the most robust across the simulation designs considered.

Item Type: Article
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Marcus Chambers
Date Deposited: 01 Oct 2016 14:00
Last Modified: 09 Apr 2021 08:15

Actions (login required)

View Item View Item